• frickinmaker1 frickinmaker1
    April 07, 2011
    I get a migrain headache every time i take a anti-biotic?Why is this,Mitchell Rowe.Please asap
    frickinmaker1 frickinmaker1
    April 07, 2011
    Any anti-biotic i take gives me a bad headache and i can,t finish the script??? READ MORE

FROM OUR EXPERTS

  • Teri Robert
    Health Guide
    April 10, 2011
    Teri Robert
    Health Guide
    April 07, 2011

    Mitchell,

     

    -:¦:-•:*'""*:•.-:¦:-•*Welcome to MyMigraineConnection!*•-:¦:-•:*'""*:•.-:¦:-

     

    Have these headaches been diagnosed as Migraines? It's important to know that bad headaches aren't necessarily Migraines.

     

    As for why any antibiotic gives you a bad headache, this is a question you need to ask your doctor. I looked up several antibiotics, thinking that headache might be a common side effect, but it wasn't.

     

    This is definitely a problem you should discuss with your doctor though. When you have an infection and need an antibiotic, it's important to take the entrire cycle.

     

    Please let me know what you find out?

     

    Welcome again,

    Teri

     

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

Most Popular

http://www.healthcentral.com/migraine/cf/slideshows/migraine-prodrome-symptoms
Understanding Migraines
14 Migraine Prodrome Symptoms